Hi, my doc put me on Levothyroxine 75 mcg 1 1/2 months ago and I have had 2 episodes of A-Fib lasting at least 8 hrs. each time since then. Can this drug cause,or contribute to this happening? T.K.
27 Apr 2012
I realize this answer is very, very late but may help someone in future.
Yes, levothyroxine can cause arrhythmias, palpitations. I hope the atrial fibrillaton episodes have resolved for you.
Cardiovascular side effects include: palpitations, tachycardia, arrhythmias, increased pulse and blood pressure, heart failure, angina, myocardial infarction, cardiac arrest.
- Levothyroxine Information for Consumers
- Levothyroxine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Levothyroxine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i was put on 0.05 mg from my doctor for hypothyroidism and my boyfriend is on 50mcg for the same thing and we where wondering which is the higher ...
1 answer • 4 Jun 2010
I'v been on levothyroxine since 1964. I'm 72 and even though my blood work shows that I am getting the right dose, I have all the classic ...
2 answers • 30 Nov 2011
I am fixing to start Levothyroxine 50 mcg after just being diagnosed with hypothyroidism. My number?
... was in the 7's. Will I lose these unwanted 25 pounds that i gained proir to diagnosis? I can't gain anymore!!
2 answers • 10 Apr 2013
doc put me on 25mg of levothyroxine has this happen to anyone else
0 answers • 22 Jun 2013
... months and is constantly upping my dose a little at a time (currently to 175 mcg of levothyroxine) and i'm still at a high # in bloodwork. ...
2 answers • 7 Aug 2013